A 22-year-old male asked:
i experimented with piracetam, rhodiola rosea, and l-theanine. should i go see a doctor? i have no symptoms now. i experienced a headache and some twitching in my face when i took them.
3 doctor answers
Dr. Mary Engrav answered
30 years experience Emergency Medicine
Yes, : Yes, you should go to a doctor and have a complete evaluation. You could also call your local poison center and discuss your symptoms, as they can pull up the profiles and interactions on these substances.
Answered on Dec 29, 2018
Dr. Deborah Reynolds answered
Specializes in Psychiatry
May be pointless now: No date shows on your post, but assuming this didn’t occur today and you have no symptoms, there is probably nothing that a doctor would do now. Those are all pretty safe supplements, but mixing them with other meds/supplements/substances could cause a problem depending on what you mix.
Answered on Jan 5, 2019
Dr. Randy Baker answered
39 years experience Holistic Medicine
Not necessary: Not sure if you took all together or at different times. Rhodiola and L-theanine are very safe so I am surprised if they caused this reaction but you might be sensitive to them or another ingredient. Piracetam can cause those side effects if you take too much. All any Dr. would say is to stop them. No treatment needed if fine now. If you took together can try them one at a time.
Answered on Jan 14, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!